Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neropathy
Feb 24, 2003

I recently finish chemo in 2001 and radiation. 4mth after i was done everything i started with foot pain tingling numbness of 2 toes pain is more on the left foot. i was wandering if i had neropathy. and what question can i ask my oncologist. i tell them every time i go for my visit of the pain but they never say what it might be or what i can do. please help me. i work standing up from 8am to 6pm or more it hurts so bad.

Response from Dr. Henry

I would discuss with your HIV specialist who might refer yo to a neurologist for further evaluation. KH



Previous
Neuropathy in the Feet
Next
dental problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement